# SDR ASAA2017020727791

- Difficulty date: February 7, 2017
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 37,844 hours, 11,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146A8123U6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL CORRODED. GROUNDED - YES. REMOVED CORROSION AT AFT CARGO DOOR SILL WEB IAW SRM 53-00-15-1A ORIGINAL MAT .050 MAT REMOVED .017 FOUND TO BE OUT LIMITS IAW SRM 53-00-15-1A I RECEIVED NEW PART LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG # 453A8120 REV: -. + INSTALLED DOOR SILL IAW SRM 51-40-02 AND BAC DWG 146A8340 REV: -. P.O.#884826.12 DOT REMOVED.
